# SDR DALA2018061103955

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 48,464 hours, 39,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY LIGHT INOP. FOUND WIRE DAMAGED AND FUSE BLOWN ON EMERGENCY LIGHT BATTERY SUPPLY B5-243, REPAIRED WIRE L2534B176 PER SWPM CHAPTER 20 AND R&R EMERGENCY BATT SUPPLY B5-243 IAW AMM 33-51 AND WDM 33-51-12.
